Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:3
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 8 od 10  
Back povratak na rezultate
2022, vol. 26, br. 1, str. 103-112
On a family of bi-univalent functions related to the Fibonacci numbers
(naslov ne postoji na srpskom)
Kocaeli University, Faculty of Arts and Science, Department of Mathematics, Kocaeli, Turkey

e-adresaakgul@kocaeli.edu.tr
Ključne reči: q-analogue of Noor integral operator; Fibonacci polynomials; Bi-univalent functions
Sažetak
(ne postoji na srpskom)
In this study, we construct a new family of holomorphic biunivalent functions in the open unit disc by the help of q-analogue of Noor integral operator, principle of subordination and Fibonacci polynomials. Also we obtain coefficient bounds and Fekete Szegö inequality for functions belonging this family. We have illustrated relevant families and consequences.
Reference
Ahuja, O.P., Çetinkaya, A., Bohra, N. (2020) On a class of q-bi-univalent functions of complex order related to shell-like curves connected with the Fibonacci numbers. Honam Mathematical Journal, 42(2): 319-330
Akgül, A. (2019) (P,Q)-Lucas polynomial coefficient inequalities of the bi-univalent function class. Turkish journal of mathematics, 43(5): 2170-2176
Akgül, A., Sakar, F. (2019) A certain subclass of bi-univalent analytic functions introduced by means of the q-analogue of Noor integral operator and Horadam polynomials. Turkish journal of mathematics, 43(5): 2275-2286
Alamoush, A.G. (2018) Coefficient estimates for certain subclass of bi functions associated the Horadam polynomials. arXiv preprint, arXiv:1812.10589, 7 pages
Aldweby, H., Darus, M. (2013) A subclass of harmonic univalent functions associated with q-analogue of Dziok-Srivastava operator. ISRN Mathematical Analysis, Article ID: 382312
Altınkaya, Ş. (2020) Bounds for a new subclass of bi-univalent functions subordinate to the Fibonacci numbers. Turkish journal of mathematics, (44): 553-560
Altınkaya, Ş., Yalçın, S., Çakmak, S. (2019) A subclass of bi-univalent functions based on the Faber polynomial expansions and the Fibonacci numbers. Mathematics, 7(2): 160-160
Arif, M., Haq, M., Liu, J.l. (2018) Subfamily of univalent functions associated with qanalogue of Noor integral operator. Journal of Function Spaces, 1-5
Brannan, D.A., On, T.T.S. (1986) On some classes of bi-univalent functions. Studia Universitatis Babeş-Bolyai Mathematica, Vol. 31, No. 2, pp. 70-77
Duren, P.L. (1983) Univalent functions. u: Grundlehren der Mathematischen Wissenschaften / Fundamental principles of mathematical sciences, New York-Berlin-Heidelberg-Tokyo: Springer-Verlag, Bd. 259
Dziok, J., Raina, R.K., Sokół, J. (2011) On a-convex functions related to shell-like functions connected with Fibonacci numbers. Applied Mathematics and Computation, 218(3): 996-1002
Filipponi, P., Horadam, A.F. (1991) Derivative sequences of Fibonacci and Lucas polynomials. u: Bergum, G.E.; Philippou, A.N.; Horadam, A.F. [ur.] Applications of Fibonacci numbers, Proceedings of the fourth international conference on Fibonacci numbers and their applications, Wake Forest University, Winston-Salem, North Carolina, Dordrecht-Boston-London: Springer (Kluwer Academic Publishers), 4, 99-108
Güney, Ö.H., Murugusundaramoorthy, G., Sokół, J. (2018) Subclasses of bi-univalent functions related to shell-like curves connected with Fibonacci numbers. Acta Universitatis Sapientiae, Mathematica, 10(1): 70-84
Horadam, A.F., Mahon, J.M. (1985) Pell and Pell-Lucas polynomials. Fibonacci Quart, 23, 7-20
Horzum, T., Kocer, E.G. (2009) On some properties of Horadam polynomials. International Mathhematical Forum, 4: 1243-1252
Lewin, M. (1967) On a coefficient problem for bi-univalent functions. Proceedings of the American Mathematical Society, 18(1): 63-68
Lupaş, A. (1999) A guide of Fibonacci and Lucas polynomials. Octagon mathematics magazine, 7 (1), 2-12
Magesh, N., Abirami, C., Balaji, V.K. (2021) Certain classes of bi-univalent functions related to Shell-like curves connected with Fibonacci numbers. Afrika Matematika, 32(1-2): 185-198
Noor, K.I. (1999) On new classes of integral operators. Journal of Natural Geometry, 16: 71-80
Noor, K.I., Noor, M.A. (1999) On integral operators. Journal of Analysis and Applications, 238(2): 341-352
Özgür, N.Y., Sokół, J. (2015) On starlike functions connected with k-Fibonacci numbers. Bulletin of the Malaysian Mathematical Sciences Society, 38(1): 249-258
Sokół, J. (1999) On starlike functions connected with Fibonacci numbers. Zeszyty Naukowe Politechniki Rzeszowskiej Matematyka, 23(175): 111-116
Srivastava, H.M. (1989) Univalent functions, fractional calculus, and associated generalized hypergeometric functions. u: Srivastava, H. M.; Owa, S. [ur.] Univalent functions, fractional calculus, and their applications, Chichester: Halsted Press
Srivastava, H.M., Mishra, A.K., Gochhayat, P. (2010) Certain subclasses of analytic and bi-univalent functions. Applied Mathematics Letters, 23(10): 1188-1192
Srivastava, H.M., Sakar, M.M., Özlem, G. (2018) Some general coefficient estimates for a new class of analytic and bi-univalent functions defined by a linear combination. Filomat, 32(4): 1313-1322
Tingting, W., Wenpeng, Z. (2012) Some identities involving Fibonacci, Lucas polynomials and their applications. Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, (New Series), 55 (103), 95-103
Vellucci, P., Bersani, A.M. (2016) The class of Lucas-Lehmer polynomials. Rendiconti di Matematica e delle sue Applicazioni, (Series 7), 37, 43-62
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor2201103A
primljen: 19.08.2021.
revidiran: 14.12.2021.
prihvaćen: 31.01.2022.
objavljen onlajn: 18.03.2022.
objavljen u SCIndeksu: 25.06.2022.
Creative Commons License 4.0

Povezani članci

Nema povezanih članaka